# SDR 2007UALA01782

- Difficulty date: June 1, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 34,526 hours, 4,169 cycles
- Engine: Pwa PW4056
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COUPLED APPROACH 15 MILES OUT FOUND A-C LINED UP ON 25L NOT 25R AS LOADED.  ARRIVAL PAGE WAS BLANK RIGHT FMC THEN LEFT FROZE THEN DUMPED.  NO EICAS WARNINGS.  LANDED USING RAW DATA.    [07-27-07]   ACCOMPLISHED TROUBLESHOOTING. IDENTIFIED FLIGHT MANAGEMENT COMPUTER PROBLEM.  REPLACED FMC.  SYSTEM TESTED NORMALLY.
